... year but I'm still getting the occasional head "zings". Like when I turn my head or move my eyes. It's like I'm feeling "trails". You know, like the wom wom wom type feeling???
Hello katiekat591. I know you might find this hard to believe but this is not considered to be abnormal, even as to that you've not been taking the drug for a years time. The sensation that swish feeling will leave. I remember a person taking Seroquel, and she had the brain zaps, that continued for almost 7 months after stopping the drug. And she was on a low dose, 100mg. You might if you like, hook up to the FDA site and leave your comment on the Effexor, whats been happening. Also this site provides a link where you can leave your experiences to this drug or any drug that you've taken or currently taking. Regards, pledge
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2010 • 2 answers
Posted 11 Apr 2011 • 2 answers
Posted 27 Jan 2014 • 1 answer
Posted 18 Jan 2015 • 1 answer
Posted 29 Jun 2016 • 2 answers